You should not take Tadora if you are allergic to it. Tadalafil should not be used together with nitrate medication, such as nitroglycerin (Nitro Dur, Nitrolingual, Nitrostat, Transderm Nitro, and others), isosorbide dinitrate (Dilatrate, Isordil, Isochron), isosorbide mononitrate (Imdur, ISMO, Monoket), or recreational drugs such as amyl nitrate or nitrite ("poppers"). Taking tadalafil with a nitrate medicine for chest pain or heart problems can cause a sudden and serious decrease in blood pressure.
To make sure you can safely take tadalafil, tell your doctor if you have any of these other conditions:
- heart disease or heart rhythm problems;
- a recent heart attack (within the past 90 days);
- a recent history (in the past 6 months) of a stroke, or congestive heart failure;
- angina (chest pain), high or low blood pressure;
- liver disease;
- kidney disease (or if you are on dialysis);
- a blood cell disorder such as sickle cell anemia, multiple myeloma, or leukemia;
- a bleeding disorder such as hemophilia;
- a stomach ulcer;
- retinitis pigmentosa (an inherited condition of the eye);
- a physical deformity of the penis (such as Peyronie's disease); or
- if you have been told you should not have sexual intercourse for health reasons.
Tadora can decrease blood flow to the optic nerve of the eye, causing sudden vision loss. This has occurred in a small number of people taking tadalafil, most of whom also had heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoke or are over 50 years old.
It is not clear whether Tadora is the actual cause of vision loss. Stop using Tadora and get emergency medical help if you have sudden vision loss.
FDA pregnancy category B. Tadora is not expected to harm an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. It is not known whether tadalafil passes into breast milk or if it could harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.